has any one had any issues TTC after Diannette

hi ladies my fiance and I are TTC no 1, i came off Dianette at the end of Jan so were in about month 3 of TTC. im 21 my partners 27 and were bedding from the day i finish my af to a couple of days after ovulation (around the 14th this month) Im driving myself mad as I thought i would get a BFP striaght away, having looked up Diannette on the net ive read som horror stories, has naybody else had any issues with this pill or can provide some info.

im due AF on the 27th so trying my hardest not to test until then proving very very hard, im feeling pretty rubbich, got really sore heavy boobs and really sore sensitive nipples, i feel rediculously bloated with like a tight pulling full feeling in my lower abdomen, and i feel a little nausius all the time, some minutes im starving and others i cant bear to be near food.

anyone else testing around the 27th??????
any info from you ladies i would love
xx x xx x

Posts

  • Hi Lixxy,

    I stopped taking dianette 10 months ago and my cycles are very much haywire. Worst 2 cycles I had together were a 80 day cycle to a 24 day cycle, very odd.
    This is only my 3rd month properly TTC, we did start in december but that was when I had the 80 day cycle and it was all messed up. So waited till the AF arrived and started using the OV sticks then.

    Definately not going back on the pill ever!

    Fingers crossed you got a BFP, Sounds good.

    MPP
    xxx
  • hey hun, ive never used dianette just wanna wish u luck and hope u get ur bfp soon x
  • thanks for your story mpp, my cycle so far hasn't been great. had like a final bleed in feb, then my march AF was 5 days late (got so excited) image im just feeling so down, i know i shouldnt be cause its only really 3rd month TTC and it takes other women years, Im having these symptoms yet i really dont wanna get myself excited cause i cant bear the disappiontment when i get BFN.


    how are you feeling????


    oh and thankyou trying for no1 i hope you get your BFP soon.
  • In a pos post i fell preg the 1st month i came off dianete, we just had sex every day as i wasnt sure how long my cycle etc was? hope it happens 4 u soon xxx
  • I really hope you dont get messed about like i did.
    You had any bad headaches? Oh my god I will never forget them, they were 1 of the worst side effects after stopping.
    I had headaches every day for about 3/4 weeks I actually thought I had something wrong in my head, it was that bad. It was really hard because I know we're not supposed to constantly take paraceptomal (sp) and nurofen coz its not good for us and i just had to cope without them, it was nasty.
    I got covered in spots too all over my face I got so depressed about it, they just wouldnt go, just kept getting 1 after another, Had to get cream from the drs as it was bothering me too much

    My cycles from what I can remember were (after withdrawal bleed) 28 days was the 1st proper cycle which i thought was pretty good, I thought i was on the road to getting regular, then next cycle it went out the window. 76 days was the next one and during that cycle i was so convinced i was pg, i had all the symptoms (but no sickness), including the pinkish discharge which i assumed was implantation.
    Next cycle was 43days then 34 days and by that point again i thought i was getting regular as the cycles were getting shorter.
    Next was the dreaded 80 day cycle (again thought i was pg, had a million pg tests, blood test, internal scan and ultrasound to confirm i wasnt :\( )
    Finally just my recent cycle which was 24 days and now on CD 28 and no sign of the AF, trouble is dont even know if im late or not, such a pain.

    Sorry about the long post, never realise how long it is till the end, bit like talking on a phone really :lol:

    MPP
    xxx
  • G/C when I read your post as I was on Dianette for about 4 years (due to bad skin) and was NEVER made aware of it having possible fertility problems. It was only when I went for my last prescription to the Doctors that he mentioned you are not supposed to be on then for more than 2 years without a break, for this very reason!

    I came off it at the end of June last year, and we starting TTC straight away. I didn't get first af until September, so had a horrible time thinking that it hadn't arrived as I was pregnant (also got lots of side effects - bloating, huge boobs etc etc) I think it got to 60+ days before the witch finally arrived, and I drove myself insane in the process!

    Thankfully for us, as soon as af finished last September, we got out BFP the next month - so PLEASE don't lose heart. I know how upsetting it is....

    We got a CBFM (as my cycles were obviously all over the place, so I didn't have a clue when I was ov), and also used Zestica the month we fell pregnant, and for us, thankfully it seemed to work.

    Good Luck
    xxx
  • hi there ive been on diannette for about 6 years on and off. MPP i know exactly what you mean by the headaches! ive had them for about 3 months and there killing me, im taking paracetamol every dAy, i honestly cant cope with them, I cant beleive they still let people have this pill.

    how are you doing MPP?? any more syptoms, i think mine have all gone now, so im definetely expecting the witch to get me this month, oh and just found out yesterday another friend is pregnaant, she wasn't even trying and on the pill!!! image image


    had a bit of a cry last night.

    speak to you soon
    x x x xx x x xx x
  • I felt abit sicky this morning and having bouts of indigestion, it just wont go. Tested again and got BFN.
    Feels like my main symptoms are fading. image, might just be a longer cycle.
    One of my friends recently told us of her BFP, shes now around 15 weeks, she wanted a baby and it was planned, but she is terribly moody and hates being big, im like well that cant be helped and you wanted a baby! :lol:

    MPP
    xxx
Sign In or Register to comment.